How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr-Trace Your Own Question
Dr-Trace
Dr-Trace, Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 26
Experience:  Board Certified in General Ophthalmology
66045090
Type Your Eye Question Here...
Dr-Trace is online now
A new question is answered every 9 seconds

I am a 65 year old female with Glacoma,dry eye. using

Customer Question

I am a 65 year old female with Glacoma,dry eye. using TRAVATANZ,COMBIGAN &FRESH KOTE. I am loosing eye lashes only in one eye,upper only. [WHY ?] THANK YOU.
Submitted: 5 years ago.
Category: Eye
Expert:  Dr-Trace replied 5 years ago.
Dr-Trace :

Hi - I am Dr. Lewis and I would like to try and answer your question today.

Dr-Trace :

I do not believe the loss of your eyelashes in one eye is related to your glaucoma drops or artificial tears. In fact, one of your drops, travatan z, can cause eyelashes to grow and thicken.

Dr-Trace :

Also, since you are using the drops in both eyes, if the loss were related to the drops, both eyes would be affected.

Dr-Trace :

I think it would be worth a trip to your ophthalmologist in the next week or so to examine the lid margin where you are losing the lashes.

Dr-Trace :

Many factors can cause eyelash loss, including chronic blepharitis, infections, and eyelid lesions. Your ophthalmologist can fully evaluate these causative factors by performing a slit lamp examination.

Dr-Trace :

I hope this answers your question.